X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
35 partial differential equations (15) 15
35b qualitative properties of solutions (15) 15
classificació ams (15) 15
35 partial differential equations::35b qualitative properties of solutions [classificació ams] (14) 14
matemàtiques i estadística (14) 14
àrees temàtiques de la upc (14) 14
mathematics, applied (13) 13
mathematics (11) 11
differential equations, partial (10) 10
equacions en derivades parcials (10) 10
equacions diferencials parcials (9) 9
equacions diferencials i integrals (8) 8
thermoelasticity (8) 8
matemàtica aplicada a les ciències (7) 7
termoelasticitat (7) 7
74 mechanics of deformable solids (6) 6
matemàtiques i estadística::equacions diferencials i integrals::equacions en derivades parcials [àrees temàtiques de la upc] (6) 6
matemàtiques i estadística::matemàtica aplicada a les ciències [àrees temàtiques de la upc] (6) 6
partial differential equations (6) 6
stability (6) 6
35q equations of mathematical physics and other areas of application (5) 5
74 mechanics of deformable solids::74f coupling of solid mechanics with other effects [classificació ams] (5) 5
74f coupling of solid mechanics with other effects (5) 5
regularity (5) 5
uniqueness (5) 5
35 partial differential equations::35q equations of mathematical physics and other areas of application [classificació ams] (4) 4
35j partial differential equations of elliptic type (4) 4
74 mechanics of deformable solids::74h dynamical problems [classificació ams] (4) 4
analysis (4) 4
mathematical analysis (4) 4
waves (4) 4
35 partial differential equations::35j partial differential equations of elliptic type [classificació ams] (3) 3
35k parabolic equations and systems (3) 3
74h dynamical problems (3) 3
boundary (3) 3
conjecture (3) 3
decay (3) 3
engineering (3) 3
equations (3) 3
spatial decay (3) 3
theoretical and applied mechanics (3) 3
35 partial differential equations::35k parabolic equations and systems [classificació ams] (2) 2
35 partial differential equations::35l partial differential equations of hyperbolic type [classificació ams] (2) 2
35b06 (2) 2
35b53 (2) 2
74 mechanics of deformable solids::74k thin bodies, structures [classificació ams] (2) 2
asymptotic behavior (2) 2
construction (2) 2
continuous dependence (2) 2
convergence (2) 2
cylinders (2) 2
de-giorgi (2) 2
deformable media (2) 2
density (2) 2
differential equations, parabolic (2) 2
dissipativity (2) 2
elasticitat (2) 2
energy-dissipation (2) 2
equacions diferencials parabòliques (2) 2
existence (2) 2
exponential attractor (2) 2
exponential stability (2) 2
extremal solutions (2) 2
fourier law (2) 2
global attractor (2) 2
heat-conduction (2) 2
local minimizers (2) 2
matemàtiques i estadística [àrees temàtiques de la upc] (2) 2
matemàtiques i estadística::equacions diferencials i integrals [àrees temàtiques de la upc] (2) 2
mathematical methods in physics (2) 2
mathematics - analysis of pdes (2) 2
model (2) 2
reagularity theory (2) 2
saddle-shaped solutions (2) 2
semi-stable radial solutions (2) 2
semilinear elliptic equations (2) 2
spatial growth/decay of solutions (2) 2
symmetry (2) 2
tensors (2) 2
thermal conductivity (2) 2
two temperatures (2) 2
type iii thermoelastodynamics (2) 2
unified procedure (2) 2
2-temperature thermoelasticity (1) 1
35 partial differential equations::35r miscellaneous topics involving partial differential equations [classificació ams] (1) 1
35b07 (1) 1
35b08 (1) 1
35j61 (1) 1
35l partial differential equations of hyperbolic type (1) 1
35q74 (1) 1
35q79 (1) 1
35q92 (1) 1
35r miscellaneous topics involving partial differential equations (1) 1
35r11 (1) 1
47 operator theory (1) 1
47 operator theory::47g integral, integro-differential, and pseudodifferential operators [classificació ams] (1) 1
47g integral, integro-differential, and pseudodifferential operators (1) 1
74 mechanics of deformable solids::74d materials of strain-rate type and history type, other materials with memory [classificació ams] (1) 1
74 mechanics of deformable solids::74e material properties given special treatment [classificació ams] (1) 1
74e material properties given special treatment (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications in Partial Differential Equations, ISSN 0360-5302, 10/2010, Volume 35, Issue 11, pp. 1923 - 1957
We consider the elliptic equation − Δu = f(u) in the whole ℝ 2m , where f is of bistable type. It is known that there exists a saddle-shaped solution in ℝ 2m .... 
Monotonicity properties | Saddle-shaped solutions | Stability of solutions | Asymptotic behavior | Secondary 35B, 35J20 | Bistable elliptic diffusion equations | Primary 35, 35J, 35J60 | MATHEMATICS, APPLIED | SEMILINEAR ELLIPTIC-EQUATIONS | MINIMAL CONES | CONJECTURE | MATHEMATICS | REGULARITY | BOUNDARY | DE-GIORGI | DOMAINS | Studies | Partial differential equations
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 01/2018, Volume 17, Issue 1, pp. 177 - 190
This note is devoted to the study of the time decay of the onedimensional dual-phase-lag thermoelasticity. In this theory two delay parameters Tq and T theta... 
Thermoelasticity | Polynomial stability | Exponential stability | Phase-lag | MATHEMATICS | MATHEMATICS, APPLIED | DEFORMABLE MEDIA | ENERGY | STABILITY | CONSTRUCTION | polynomial stability | thermoelasticity | exponential stability | UNIFIED PROCEDURE
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 12/2017, Volume 37, Issue 12, pp. 6333 - 6352
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2006, Volume 238, Issue 2, pp. 709 - 733
We consider a special class of radial solutions of semilinear equations − Δ u = g ( u ) in the unit ball of R n . It is the class of semi-stable solutions,... 
Extremal solutions | Reagularity theory | Semilinear elliptic equations | Semi-stable radial solutions | Local minimizers | MATHEMATICS | semilinear elliptic equations | local minimizers | extremal solutions | NONLINEARITIES | semi-stable radial solutions | reagularity theory
Journal Article
Journal of Applied Analysis and Computation, ISSN 2156-907X, 2017, Volume 7, Issue 4, pp. 1323 - 1335
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 2014, Volume 19, Issue 3, pp. 679 - 695
Journal Article
Journal Article
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, ISSN 1534-0392, 04/2020, Volume 19, Issue 4, pp. 2257 - 2288
The main goal of this paper is to study the asymptotic behavior of a coupled Cahn-Hilliard/Allen-Cahn system with temperature. The work is divided into two... 
THERMOELASTICITY | MATHEMATICS, APPLIED | EXPONENTIAL ATTRACTORS | global attractor | exponential attractor | EVOLUTION-EQUATIONS | MODEL | MATHEMATICS | type III heat conduction law | WAVES | MOTION | ORDER-DISORDER | Allen-Cahn/Cahn-Hilliard equations | Fourier law
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2004, Volume 294, Issue 2, pp. 687 - 698
In this paper we consider a linear wave equation with strong damping and dynamical boundary conditions as an alternative model for the classical... 
Strongly damped wave equation | Dominant eigenvalues | Asymptotic behavior | Dynamical boundary conditions | dominant eigenvalues | MATHEMATICS | strongly damped wave equation | MATHEMATICS, APPLIED | asymptotic behavior | dynamical boundary conditions
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.